Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have itchy penis after protected sex. What are the risk of HIV?

DOCTOR OF THE MONTH - Jul 2012
Jul 2012
User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 1993
Answered : 1196 Questions
Question
I had sex with an excort she gave me a protected blow job and used the same condom for sex but after ejaculation I didn't pull it of her immediately so after I took it off I saw little semen around my base . The condom never broke What is the risk of HIV Here please.....inside of my penis is itching at the glans area ......but its within .... could it be from the condom i used ? and what if her fluid came in contact with my semen around my base ?
Posted Tue, 26 Feb 2013 in HIV and AIDS
 
 
Answered by Dr. Praveen Rodrigues 2 hours later
Hi there.
I do recall answering a similar query last week. At the time, the gentleman in question did not have an irritation around the glans. Judging by your history & clinical description, it seems more likely than not, that the itching & irritation in your glans area is related to the lubricant or chemicals in the condom. Please use a topical cream with betamethasone & miconazole combine (eg Candid-B) locally twice/day in small quantities for 2-3 days. It should clear up the problem. To this local medication, you can add an oral tablet of fluconazole 200mg admixed or taken together with a 2gm tinnidazole (comes in a combination tablet in some parts of the world...unclear about the ukraine & requires a prescription). Drink loads of water. The risk of HIV is marginal & in my opinion, unless there is an admixture of blood & blood products, it is negligible...same as for a needlestick injury- 0.03-0.1% So relax. Am certain you washed well with soap & water immediately after..so its all good. Wish you a safe & protected sexual life hereafter & Godspeed!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor